# SDR REXA2019040823401

- Difficulty date: March 23, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAIL IN SECTIONS [ FS= 349 TO FS= 485, 27LBL ],  [ FS= 359 TO FS= 4
85, 9LBL ]  AND [ FS= 349 TO FS= 485, 9RBL ]  AT PAX CABIN FWD WET AREA. (W1) (CPAX). LEVEL CORROSION 2.  FLOOR SEAT RAIL IN SECTIONS [ FS= 349 TO FS= 485, 27LBL ], [ FS= 359 TO FS= 485, 9LBL ] AND [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN FWD WET AREA WERE REPLACED PER CRJ900 AMM 53-00-49-400-801-A07.
